| Model Number |
6170 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Urinary Tract Infection (2120)
| Date of Event |
05/24/2023
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that the patient was admitted into the hospital with fever symptoms, shivering and hallucinations.It was then discovered the patient had a uti and was discharged from the hospital with antibiotics.The investigation did not determine which lead contributed to this issue.Further intervention may be pending.
Additional Manufacturer Narrative
B3: event date is estimated.The allegation is against 1 of 2 components; however, it is unknown which component(s), therefore, all potential components are being listed.Additional components potentially involved in the event include: common device name: csc lead, model: 6170, udi: (b)(4), serial: (b)(6), batch: 8822452.
Additional Manufacturer Narrative
Based on the information provided a device problem was not identified, as a result a conclusive cause for the reported patient effect, and the relationship to the product, if any, cannot be determined.